Alert archive / Kansas / Red Flag Warnings in 2010

Red Flag Warning 7, NWS Dodge City, KS

April 6, 201025 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Apr 6, 2010, 3:56 AM CDT for 25 counties in Kansas. It took effect at Apr 6, 2010, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2010, 3:56 AM CDT (08:56 UTC)
In effect from
Apr 6, 2010, 1:00 PM CDT
Expired
Apr 6, 2010, 8:00 PM CDT
In force
7 hr
Issued by
NWS Dodge City, KS
All 25 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 24 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4588 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WWUS83 KDDC 060856
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
356 AM CDT TUE APR 6 2010

...CRITICAL FIRE DANGER CONDITIONS THIS AFTERNOON...

.WINDY AND DRY CONDITIONS WILL DEVELOP ACROSS SOUTHWEST KANSAS
THROUGH THIS AFTERNOON...RESULTING IN VERY DANGEROUS FIRE WEATHER
CONDITIONS. CONDITIONS WILL IMPROVE MARKEDLY AROUND SUNSET.

KSZ043>046-061>066-074>081-084>090-061700-
/O.NEW.KDDC.FW.W.0007.100406T1800Z-100407T0100Z/
SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-
STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-
MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
356 AM CDT TUE APR 6 2010 /256 AM MDT TUE APR 6 2010/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...43...44...45...46...61...62...63...64...65
...66...74...75...76...77...78...79...80...81...84
...85...86...87...88...89...90

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL
CONTINUE ACROSS SOUTHWEST KANSAS THIS AFTERNOON. AS TEMPERATURES
RISE INTO THE 70S...RELATIVE HUMIDITY WILL FALL BELOW 15 PERCENT
WITH SOME AREAS DROPPING BELOW 10 PERCENT..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

33
2 follow-up statements
951 
WWUS83 KDDC 061650
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1150 AM CDT TUE APR 6 2010

...CRITICAL FIRE DANGER CONDITIONS THIS AFTERNOON...

.WINDY AND DRY CONDITIONS WILL DEVELOP ACROSS MUCH OF SOUTHWEST
KANSAS THROUGH THIS AFTERNOON. THIS WILL RESULT IN VERY DANGEROUS
FIRE WEATHER CONDITIONS...PARTICULARLY SOUTHERN AREAS AND NEAR THE
COLORADO BORDER. CONDITIONS WILL IMPROVE MARKEDLY AROUND SUNSET.

KSZ043>046-061800-
/O.CAN.KDDC.FW.W.0007.100406T1800Z-100407T0100Z/
SCOTT-LANE-NESS-RUSH-
1150 AM CDT TUE APR 6 2010

...RED FLAG WARNING IS CANCELLED...

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...43...44...45...46

WINDY CONDITIONS ARE STILL EXPECTED TO MATERIALIZE THIS
AFTERNOON...HOWEVER MOISTURE HAS SURGED IN BEHIND A WEAK COLD
FRONT OVER NORTHWEST KANSAS AND THUS RELATIVE HUMIDITIES ARE NOT
EXPECTED TO FALL AS LOW AS PREVIOUSLY THOUGHT. THEREFORE...THE RED
FLAG WARNING HAS BEEN CANCELED.

$$

KSZ061>066-074>081-084>090-070100-
/O.CON.KDDC.FW.W.0007.100406T1800Z-100407T0100Z/
HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
1150 AM CDT TUE APR 6 2010 /1050 AM MDT TUE APR 6 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING...

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN
KANSAS...61...62...63...64...65...66...74...75...76
...77...78...79...80...81...84...85...86...87...88
...89...90

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH
WILL DEVELOP ACROSS SOUTHWEST KANSAS THIS AFTERNOON AND CONTINUE
INTO THE EVENING. AS TEMPERATURES RISE INTO THE 70S AND DRIER AIR
MIXES DOWN FROM ALOFT...RELATIVE HUMIDITIES WILL FALL BELOW 15
PERCENT WITH SOME AREAS DROPPING BELOW 10 PERCENT. ALTHOUGH WINDY
CONDITIONS MAY EXTEND INTO THE OVERNIGHT HOURS...FIRE CONDITIONS
WILL IMPROVE AS HUMIDITIES BEGIN TO RISE AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WRIGHT
419 
WWUS83 KDDC 070042
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
742 PM CDT TUE APR 6 2010

...EXTREME FIRE DANGER SUBSIDING...

.RELATIVE HUMDIDTIES HAVE BEGUN TO CLIMB AS TEMPERATURES HAVE
DROPPED SIGNIFICANTLY BEHIND A COLD FRONT THAT MOVE THROUGH WESTERN
KANSAS EARLIER THIS AFTERNOON. HOWEVER, STRONG NORTHWESTERLY WINDS WILL
CONTINUE THROUGH LATE THIS EVENING. OUTDOOR BURNING IS DISCOURAGED.

KSZ061>066-074>081-084>090-070145-
/O.EXP.KDDC.FW.W.0007.000000T0000Z-100407T0100Z/
HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
742 PM CDT TUE APR 6 2010 /642 PM MDT TUE APR 6 2010/

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN KANSAS...61...62...63...64...65...66...74...75...76
...77...78...79...80...81...84...85...86...87...88
...89...90

RELATIVE HUMDIDTIES HAVE BEGUN TO CLIMB AS TEMPERATURES HAVE
DROPPED SIGNIFICANTLY BEHIND A COLD FRONT THAT MOVE THROUGH WESTERN
KANSAS EARLIER THIS AFTERNOON. AS A RESULT, THE RED FLAG WARNING
WILL BE ALLOWED TO EXPIRE AT 8 PM CDT. HOWEVER, STRONG NORTHWESTERLY
WINDS WILL CONTINUE THROUGH LATE THIS EVENING. OUTDOOR BURNING IS
STILL DISCOURAGED.

$$

32

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 6, 3:15 AM CDT, 41 minutes earlier.

Area forecast discussion, Apr 6, 3:15 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
315 AM CDT TUE APR 6 2010

.DISCUSSION...

DAYS 1-2...

MAIN CHALLENGES INCLUDE WIND STRENGTH AND FIRE WX THREAT AGAIN
TODAY...AND POPS LATE TONIGHT INTO EARLY WEDNESDAY.

YESTERDAY AT THIS TIME...THE COLD CORE OF THE UPPER SYSTEM IN THE
MID LEVELS WAS JUST ENTERING THE PACIFIC NORTHWEST COAST. 06/00Z
ANALYSIS REVEALED COLD CORE OF THE SYSTEM CENTERED OVER NORTHERN
NEVADA AND EASTERN OREGON...SO THIS HAS BEEN A FAIRLY SLOW MOVING
SYSTEM UP TO THIS POINT. BY MID AFTERNOON...THE MID LEVEL PV
ANOMALY AND MID LEVEL COLD POOL WILL BE POSITIONED OVER THE
COLORADO ROCKIES. MID LEVEL COLD ADVECTION WILL INCREASE FAIRLY
RAPIDLY THIS AFTERNOON ACROSS WESTERN KANSAS. THE LOWER
TROPOSPHERIC RESPONSE WILL BE ACROSS NEBRASKA WITH SOUTHWEST
KANSAS IN A FAIRLY HEALTHY HEIGHT/PRESSURE GRADIENT. SIGNIFICANT
DOWNSLOPE COMPONENT WILL RESULT IN CONTINUED DRYING OF THE LOW
LEVELS BEFORE THE COLD FRONT PUSHES SOUTH FROM NORTHEAST COLORADO
AND SOUTHWEST NEBRASKA. VERY DEEP BOUNDARY LAYER IS EXPECTED AGAIN
TODAY WITH FULL INSOLATION AND NEGLIGIBLE DIRECTIONAL WIND
SHEAR...SO THIS WILL BE IDEAL FOR STRONG WINDS ONCE AGAIN. MIXING
DEPTHS WILL BE BETWEEN 2KM AND 3KM AGL ACROSS MUCH OF SOUTHWEST
KANSAS. NAM AND GFS BUFR SOUNDINGS AT KDDC AND KGCK SHOW A GOOD 26
TO 30 KNOTS 18Z TO 00Z AT ABOUT THE ONE-THIRD HEIGHT OF THE MIXING
DEPTH, SO THIS IS A GOOD PROXY SUSTAINED WINDS...WHICH IS ENOUGH
FOR A WIND ADVISORY. WILL LIKELY SEE SIMILAR PEAK GUSTS AOA 40
KNOTS IN THE 20-22Z TIME FRAME. RELATIVE HUMIDITY WILL FALL INTO
THE 15 PERCENT RANGE AS WELL SO WILL ALSO BE HOISTING ANOTHER RED
FLAG WARNING.

SHOWERS DEVELOPING IN THE VERY COOL MID LEVEL AIR AND NEAR THE MID
LEVEL PV ANOMALY ACROSS NORTHEASTERN COLORADO WILL LIKELY DEVELOP
EASTWARD INTO NORTHWEST AND PERHAPS WEST-CENTRAL KANSAS BY LATE
AFTERNOON. IN ITS WAKE, THE NAM12 SHOWS A MESOSCALE AREA OF STRONG
NORTHWEST WINDS 21Z TO 00Z ENTERING WEST-CENTRAL KANSAS. IF THIS
IS ACCURATE...THEN THERE WILL BE AN HOUR OR TWO OF PERHAPS VERY
STRONG WINDS ENTERING THE NORTHWEST DDC FA IN THE 23Z TO 01Z TIME
FRAME. WILL ONLY BE CARRYING 15 TO 20 POPS FOR SHOWERS, HOWEVER,
ACROSS THE NORTHWEST ZONES SINCE THE BEST FORCING FOR ASCENT WILL
REMAIN NORTH OF THE FORECAST AREA. THE MID LEVEL TROUGH AXIS
BECOMES MORE SHEARED OUT AND POSITIVELY TILTED...LESS FAVORABLE
FOR WIDESPREAD PRECIPITATION...AND ONLY ALONG A NARROW DEFORMATION
BAND. THIS DEFORMATION AXIS WILL MOVE ACROSS THE DDC FORECAST AREA
OVERNIGHT TONIGHT INTO EARLY WEDNESDAY...WITH THE GREATEST CHANCE
FOR LIGHT RAIN ACROSS THE NORTHEASTERN ZONES. NAM AND GFS SHOW H85
TEMPS AS COOL AS -2C...WHICH COULD SUPPORT A WET SNOWFLAKE OR
TWO...BUT WILL NOT BE PUTTING THIS INTO THE OFFICIAL FORECAST
GIVEN SUCH A LOW PROBABILITY OF OCCURRENCE. THE REMAINDER OF THE
DAY WEDNESDAY SHOULD BE MARKED BY CLEARING SKIES IN THE WAKE OF
THE MID LEVEL TROUGH AXIS. THERE WILL NOT EVEN BE MUCH IN THE WAY
OF CONTINUED COLD ADVECTION IN THE LOW LEVELS EITHER...BUT
AFTERNOON H85 TEMPS WILL BE IN THE +3 TO +6C RANGE BY LATE
AFTERNOON SUPPORTING HIGHS IN THE MID TO UPPER 50S IF NOT NEAR 60.
-UMSCHEID

DAYS 3-7...

THE PERIOD FROM THURSDAY THROUGH THE EARLY PART OF NEXT WEEK WILL BE
DRY AND SOMEWHAT BREEZY THROUGH THE INITIAL 2 TO 3 DAYS, WITH
INCREASING CHANCES OF THUNDERSTORMS AND WINDY CONDITIONS BY AROUND
LATE SUNDAY AND MONDAY.

NORTHWEST FLOW AND CLEAR/SUNNY SKIES WILL BE IN PLACE THURSDAY AND
THURSDAY NIGHT AS A HIGHLY AMPLIFIED RIDGE WORKS EASTWARD THROUGH
THE PLAINS. THIS FEATURES WILL SLOWLY FLATTEN INTO A BROAD/FLAT RIDGE
ACROSS THE CONUS BY THE WEEKEND. THEREFORE WE CAN EXPECT ABUNDANT
INSOLATION THURSDAY /FRIDAY AND SATURDAY AS WELL WHILE A LEE
TROUGH STRENGTHENS DIURNALLY INCREASING SOUTHERLY WINDS ACROSS
SOUTHWEST KANSAS INTO THE 15 TO 25 MPH RANGE.

ANOTHER CLOSED PACIFIC SYSTEM WILL DROP INTO THE SOUTHWESTERN US AND
SPREAD ENERGY EAST INTO THE  CENTRAL PLAINS REGION BY MONDAY AND
TUESDAY. A HEALTHY 20 TO 40 POPS FOR DAY 7 ARE IN ORDER AS BOTH THE
ECMWF AND THE GFS DEVELOP TROUGH INTO THE REGION WITH CHANCES FOR
THUNDERSTORMS ONE OR BOTH DAYS. THE MEDIAN TIMEFRAME WILL BE  MARKED
BY A GENERAL WARMING TREND FROM FRIDAY INTO SATURDAY, ALL PRECEDED
BY A GENERALLY RELATIVELY COOL DAY THURSDAY WHERE HIGHS WILL LIKELY
NOT EXCEED THE 60S.

&&

.AVIATION...

VFR CONDITIONS WILL BE EXPECTED AT KDDC/KGCK/KHYS THIS MORNING. A
FRONTAL BOUNDARY POSITIONED NEAR THE NEBRASKA/KANSAS LINE THIS
MORNING SHOULD BE FAR ENOUGH NORTH TO RELEGATE STRATUS DEVELOPMENT
TO THE NORTHERN TIER OF KANSAS COUNTIES, WHILE MODERATE SOUTHERLY
SURFACE WINDS BECOME WINDY BY LATE THIS MORNING ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  73  35  54  30 /   0  10  20   0
GCK  70  33  53  29 /  10  20  20   0
EHA  71  33  56  29 /   0  20  20   0
LBL  72  33  55  30 /   0  10  20   0
HYS  71  34  53  30 /  10  20  20   0
P28  76  40  57  33 /   0  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM
CDT /7 PM MDT/ THIS EVENING FOR KSZ043>046-061>066-074>081-
084>090.

WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM
CDT /7 PM MDT/ THIS EVENING FOR KSZ043>046-061>066-074>081-
084>090.

&&

FN25/33/33
Hazardous weather outlook, Apr 5, 5:31 AM CDT, 22 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
531 AM CDT MON APR 5 2010

KSZ030-031-045-046-065-061045-
TREGO-ELLIS-NESS-RUSH-PAWNEE-
531 AM CDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ043-044-061>064-074>080-084>089-061045-
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-
GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS-SEWARD-MEADE-CLARK-
COMANCHE-
531 AM CDT MON APR 5 2010 /431 AM MDT MON APR 5 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL...
SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AS GUSTY SOUTHWEST
WINDS ARE EXPECTED TO DEVELOP IN ADVANCE OF A STRONG UPPER LEVEL
STORM SYSTEM. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED WITH
FREQUENT GUSTS ABOVE 40 MPH...ESPECIALLY LATE THIS AFTERNOON AND
NEAR THE OKLAHOMA PANHANDLE AND SOUTHEAST COLORADO. RELATIVE
HUMIDITY WILL BE VERY LOW AND THE COMBINED LOW HUMIDITY AND STRONG
WINDS WILL CREATE EXTREME FIRE DANGER ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ066-081-090-061045-
STAFFORD-PRATT-BARBER-
531 AM CDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A LATE AFTERNOON OR EARLY EVENING THUNDERSTORM OR TWO WILL BE
POSSIBLE ALONG A DRYLINE WHICH IS EXPECTED TO EXTEND FROM NEAR
GREAT BEND SOUTHWEST TO COLDWATER. SHOULD A STORM DEVELOP, THE
COMBINED INSTABILITY AND WIND SHEAR WOULD SUPPORT LARGE DAMAGING HAIL.
ANY STORMS WHICH DO FORM SHOULD DISSIPATE SHORTLY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:07 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Finney, Ford and 19 more16 hr

Nearby

Red Flag Warnings in Kansas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.